# SDR SWAA2015030637176

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 65,382 hours, 52,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 806007
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER RAISING GEAR HAD LT GEAR RED LIGHT WITH HANDLE IN UP POSITION.  PUT HANDLE IN OFF POSITION & HAD RED & GREEN LT GEAR LIGHTS.  RAN QRH, PUT HANDLE BACK IN UP POSITION & RED LT GEAR LIGHTS REMAINED ILLUMINATED.  R & R LOGIC CARD 987 IAW MM.
